Dynamics of kinks in one- and two-dimensional hyperbolic with quasidiscrete nonlinearities

H. G. Rotstein, I. Mitkov, A. M. Zhabotinsky, I. R. Epstein

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

The dynamics of kinks for a quasidiscrete vesion of the Klein-Gordon equation was studied. Based on the results, the motion of one- and two-dimensional fronts was clarified.

Original languageEnglish (US)
Pages (from-to)1-7
Number of pages7
JournalPhysical Review E - Statistical, Nonlinear, and Soft Matter Physics
Volume63
Issue number6
DOIs
StatePublished - Jun 2001
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Statistics and Probability
  • Condensed Matter Physics

Fingerprint Dive into the research topics of 'Dynamics of kinks in one- and two-dimensional hyperbolic with quasidiscrete nonlinearities'. Together they form a unique fingerprint.

Cite this